It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Stacker2

Stacker2

[ Back to Messages ]

Message

Posted by Cindy on August 13, 2000 at 15:40:39:

Once again I am on the latest diet craze. Just wanted to let everyone know my side effects. I have only been on them for 2 days. I can only take one a day, They are to powerful for my system. I have experienced rapid pulse, hot flashes and ringing in ears. But I haven't been hungry. Let me say I am a person who is sensitive to all medication. I sugest if you try this diet. Take the first pill on a day when you can be home to see how you react. I am glad I did.


Follow Ups




All times are GMT -7. The time now is 08:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!